# SDR UHLA2013101100518

- Difficulty date: October 11, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 23,713 hours, 14,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Mlg Ww Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT MLG WELL FWD BULKHEAD SUPPORT ANGLE IS CRACKED.   R & R LT MAIN GEAR FWD BULKHEAD SUPPORT BRACKET.
